# SDR AALA20150624006

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 70,978 hours, 30,852 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: False Activation
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DECLARED EMER, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  R & R TAIL COMPARTMENT SENSORS & PERFORMED OPERATIONAL CHECK IAW MM 36-20-02 & MCM 36-95-14.  SYS CHECKED NORMAL.
